Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Finite groups whose $ n$-maximal subgroups are subnormal


Author: Avino’am Mann
Journal: Trans. Amer. Math. Soc. 132 (1968), 395-409
MSC: Primary 20.25
DOI: https://doi.org/10.1090/S0002-9947-1968-0223446-X
MathSciNet review: 0223446
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.25

Retrieve articles in all journals with MSC: 20.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0223446-X
Article copyright: © Copyright 1968 American Mathematical Society